×

Minimal identities for algebras. (English) Zbl 0040.01101


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Irving Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. 54 (1948), 575 – 580. · Zbl 0032.00701
[2] Irving Kaplansky, Groups with representations of bounded degree, Canadian J. Math. 1 (1949), 105 – 112. · Zbl 0037.01603
[3] F. W. Levi, On skewfields of a given degree, J. Indian Math. Soc. (N.S.) 11 (1947), 85 – 88. · Zbl 0032.00901
[4] J. Levitzki, A theorem on polynomial identities, Proc. Amer. Math. Soc. 1 (1950), 334 – 341. · Zbl 0037.30604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.